# SDR IPXA2021070671341

- Difficulty date: June 18, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 59,247 hours, 14,818 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: A670506
- Condition: Bent
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SVFWD CARGO SHEAR TIE IS BENT AT STA.6-10 BETWEEN LON 44R TO 45R.REPAIRED BENT SHEAR TIE AT STA.6-10 BETWEEN LON 44R TO 45R IAW SRM 53-00-06 REPAIR 1,FIG 202 REV 67 (MAJOR).
